Jump to content


Photo

Xyrem & Premature Aging


  • Please log in to reply
6 replies to this topic

#1 Megssosleepy

Megssosleepy

    Member

  • Members
  • 433 posts
  • Gender:Female
  • Location:DreamLand USA

Posted 26 February 2013 - 11:51 AM

I am not sure if I am just over reacting or what.  I am 29 and have been taking Xyrem for almost 10 months.  I have started noticing over the past couple of months that my face is aging much faster then ever before... and I think its due to the Xyrem.  Maybe the salt content or the fact I was having such awful night sweats.  I know dehydration is terrible for our skin!

 

Its almost to the point I want to stop taking it for a little bit and see if my skin looks better.  I feel like I have aged 10 years in the matter of 5 months! :(

 

Any thoughts/suggestions?

 

I do drink a ton of water and I take a short list of Vitamins that should aid in repair.  Also I have always used creams ect that are supposed to be good for my face, and I am not a smoker.  I seriously went from looking 25 ta 35!



#2 DeathRabbit

DeathRabbit

    Member

  • Members
  • 1,114 posts
  • Gender:Male
  • Location:Rocket City, USA
  • Interests:Music, video games, exercise, hookah, not feeling like crap

Posted 26 February 2013 - 12:57 PM

It's really probably just the dehydration. And the funny thing is, it's so senseless. If they would just let us use actual GHB instead of the salt version, it wouldn't be an issue. But our illustrious overlords have decreed it not be thusly. Also, I seem to recall you have trouble with losing too much weight from another thread. If your BMI drops below 15 you will start to see effects like this as well. The good news is, it's probably reversible if it's either of those two things.



#3 Megssosleepy

Megssosleepy

    Member

  • Members
  • 433 posts
  • Gender:Female
  • Location:DreamLand USA

Posted 26 February 2013 - 02:44 PM

oh i am sure my BMI is below 15, :( it seems every time I gain a lb I loose it just a fast!

 

Hopefully now that I am preventing the night sweats and am back to the weight gain shakes my face will go back to the way it should be!  Fingers Crossed!  

 

Do you think not taking Xyrem a couple of days a week would be counter productive?  I mean I would need to take something else to stay asleep... but I wonder if it would help with the weight gain?



#4 DeathRabbit

DeathRabbit

    Member

  • Members
  • 1,114 posts
  • Gender:Male
  • Location:Rocket City, USA
  • Interests:Music, video games, exercise, hookah, not feeling like crap

Posted 26 February 2013 - 02:58 PM

I noticed the weight gain thing with Xyrem too, what little tiem I was on it. It wasn't that I was eating less. It's just that nothing would stay on me. Which wasnt so bad cuz I still need to lose weight, but it also made me feel really weak. Like I wasn't absorbing properly. Once again, I'm gonna blame the mega dose of salt. Perhaps if you eat a buttcrapton of potassium to counteract the salt, good things will happen.



#5 Megssosleepy

Megssosleepy

    Member

  • Members
  • 433 posts
  • Gender:Female
  • Location:DreamLand USA

Posted 26 February 2013 - 03:16 PM

I noticed the weight gain thing with Xyrem too, what little tiem I was on it. It wasn't that I was eating less. It's just that nothing would stay on me. Which wasnt so bad cuz I still need to lose weight, but it also made me feel really weak. Like I wasn't absorbing properly. Once again, I'm gonna blame the mega dose of salt. Perhaps if you eat a buttcrapton of potassium to counteract the salt, good things will happen.

 

Hmmmm... interesting thought.  So you think sodium causes absorption issues?  To add to the extra sodium Xyrem give I also tend to eat salty foods as well :( I do eat a banana a day normally though.  I used to feel weak when I first started Xy but that went away with time.

 

I have actually been eating a ton.  It just doesn't stick, I don't get it!  I had a pretty high metabolism before Xyrem and I feel like now its just through the roof.



#6 DeathRabbit

DeathRabbit

    Member

  • Members
  • 1,114 posts
  • Gender:Male
  • Location:Rocket City, USA
  • Interests:Music, video games, exercise, hookah, not feeling like crap

Posted 26 February 2013 - 03:38 PM

Yeah, I think it is an absorption issue. Although I asked my doc about it and he just gave me a blank stare. Yea, try cutting back on the salt and maybe get a Potassium supplement and see what that does. Also, make sure to eat a big breakfast because I bet that big span of not eating doesn't help either. If you do a four hour fast and then sleep for 8 hrs, that's half a day without food. So make sure you eat like eggs smothered in bacon grease for breakfast haha



#7 Megssosleepy

Megssosleepy

    Member

  • Members
  • 433 posts
  • Gender:Female
  • Location:DreamLand USA

Posted 26 February 2013 - 04:08 PM

Yeah, I think it is an absorption issue. Although I asked my doc about it and he just gave me a blank stare. Yea, try cutting back on the salt and maybe get a Potassium supplement and see what that does. Also, make sure to eat a big breakfast because I bet that big span of not eating doesn't help either. If you do a four hour fast and then sleep for 8 hrs, that's half a day without food. So make sure you eat like eggs smothered in bacon grease for breakfast haha

 

HAHA! Well I make sure I eat right up until the 2 hour cut off... last night I drank my weight gain shake at the 2 hour point and didnt pass out all that fast so prolly shouldn't do that again...

 

Eggs in bacon grease sounds amazing!  I normally dont have time for all of that though!